# SDR HEEA071977

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 7,935 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064102300
- Part serial: 6510
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSMITS UNREADABLE. PERFORMED PRELIMINARY INSPECTION AND TESTED.  ALIGNED TRANSMITTER.  REPAIRED PROBLEM.  BENCH CHECK GOOD.
